# SDR DALA2018112906953

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN DOUBLER REPAIR ON LOWER FUSELAGE FROM FRAME 25 TO FRAME 26 BETWEEN STRINGER 43L TO 42R. REPLACED IAW SRM 51-42-11 AND DWG P19110-21115, REV C.
